Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having headache, neck pain and sensitive skin. Medication?

I recently got a headache the other day starting on both sides of my head and now the pain is all over. I have back and neck pain as well and my skin is oddly sensitive. My body will get really hot but my face stays the same tempature. I feel terrible. No headache medicine works and only vicadon takes away the pain for an hour or two...what can this be?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response

Thanks for the query,

I understand your problem

The causes of headache are many and it can be due to migraine, tension headache, cluster headache, brain infection/tumor/bleed, sinus infection etc. Further the associated symptoms like vomiting, weakness of any side of the body etc will help narrow down the possibility of headache. I am sorry that I do not know your age and sex. Without a clinical examination it would be difficult to say the cause of headache. I advise you to get evaluated by a local neurologist who will help you through clinical evaluation and if needed by scans. The treatment will depend upon the cause. I feel that you may be having migraine and antimigraine treatment may be helpful. Your doctor will guide you.

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor